# SDR AWXA200301480

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,973 hours, 36,918 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Module
- Part number: 651782120
- Condition: Failed
- Location: Hyd System
- Part time: 57,971 hours, 36,916 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON DESCENT, A-SYSTEM HYDS FAILED, A/C WAS TOWED OFF RUNWAY TO GATE.  MX FOUND CHECK VALVE BLOWN OUT OF A-SYSTEM HYD PRESSURE MANIFOLD, R / R A-SYSTEM HYD PRESSURE MODULE ASSY IAW BMM.  DUE TO LOSS OF FLUID REPLACED A-SYSTEM HYD EDP IAW T/C R5M29001, A-SYSTEM HYD ELECTRIC PUMP IAW T/C R4M29002, & A-SYSTEM HYD FILTERS, OPS & LEAK CHECK GOOD.  TEARDOWN ANALYSIS OF HYD PRESSURE MODULE ASSY CONFIRMED FAILURE OF UNIT. FOUND UNIT IN OVERALL WORN CONDITION REQUIRING OVERHAUL, CHECK VALVE MISSING & WRONG P/N PRESSURE SWITCH INSTALLED. INSTALLED A NEW CHECK VALVE & REPLACED PRESSURE SWITCH, 10 EACH O-RINGS, 5 EACH BACK-UP RINGS, AND FILTER ELEMENT.
